# SDR 05FDEA01138

- Difficulty date: April 26, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727-200
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE IN SKIN, BS 460, STR - 25R.  REPAIRED SKIN AT BS 460, STR 25R IAW SRM 53-30-3.
